Gorenstein endomorphism rings on curve singularities. (English) Zbl 07823247

Summary: We characterize the Gorenstein property for endomorphism rings of a fractional ideal on a curve singularity by using properties of the ideal. Moreover, the Gorenstein algebroid curves with only Gorenstein integral extensions are classified.


13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
20M12 Ideal theory for semigroups
14H20 Singularities of curves, local rings
Full Text: DOI arXiv Link


[1] M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, Reading, MA, 1969. Digital Object Identifier: 10.1201/9780429493638 Google Scholar: Lookup Link · Zbl 0175.03601 · doi:10.1201/9780429493638
[2] V. Barucci and R. Fröberg, “One-dimensional almost Gorenstein rings”, J. Algebra 188:2 (1997), 418-442. Digital Object Identifier: 10.1006/jabr.1996.6837 Google Scholar: Lookup Link · Zbl 0874.13018 · doi:10.1006/jabr.1996.6837
[3] V. Barucci, M. D’Anna, and R. Fröberg, “Analytically unramified one-dimensional semilocal rings and their value semigroups”, J. Pure Appl. Algebra 147:3 (2000), 215-254. Digital Object Identifier: 10.1016/S0022-4049(98)00160-1 Google Scholar: Lookup Link · Zbl 0963.13021 · doi:10.1016/S0022-4049(98)00160-1
[4] J. Böhm, W. Decker, and M. Schulze, “Local analysis of Grauert-Remmert-type normalization algorithms”, Internat. J. Algebra Comput. 24:1 (2014), 69-94. Digital Object Identifier: 10.1142/S0218196714500064 Google Scholar: Lookup Link · Zbl 1297.13012 · doi:10.1142/S0218196714500064
[5] W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics 39, Cambridge Univ. Press, 1993. Digital Object Identifier: 10.1017/CBO9780511608681 Google Scholar: Lookup Link · Zbl 0788.13005 · doi:10.1017/CBO9780511608681
[6] A. Campillo, F. Delgado, and S. M. Gusein-Zade, “On generators of the semigroup of a plane curve singularity”, J. London Math. Soc. (2) 60:2 (1999), 420-430. Digital Object Identifier: 10.1112/S0024610799007917 Google Scholar: Lookup Link · Zbl 0974.14020 · doi:10.1112/S0024610799007917
[7] L. Casabella and M. D’Anna, “Almost symmetric good semigroups”, Ricerche Mat. (online publication March 2023). Digital Object Identifier: 10.1007/s11587-023-00765-1 Google Scholar: Lookup Link · doi:10.1007/s11587-023-00765-1
[8] M. D’Anna, “The canonical module of a one-dimensional reduced local ring”, Comm. Algebra 25:9 (1997), 2939-2965. Digital Object Identifier: 10.1080/00927879708826033 Google Scholar: Lookup Link · Zbl 0889.13006 · doi:10.1080/00927879708826033
[9] W. Decker, T. de Jong, G.-M. Greuel, and G. Pfister, “The normalization: a new algorithm, implementation and comparisons”, pp. 177-185 in Computational methods for representations of groups and algebras (Essen, 1997), edited by P. Dräxler et al., Progr. Math. 173, Birkhäuser, Basel, 1999. Digital Object Identifier: 10.1007/978-3-0348-8716-8 Google Scholar: Lookup Link · Zbl 0942.13010 · doi:10.1007/978-3-0348-8716-8
[10] D. Eisenbud, Commutative algebra: with a view toward algebraic geometry, Graduate Texts in Mathematics 150, Springer, New York, 1995. Digital Object Identifier: 10.1007/978-1-4612-5350-1 Google Scholar: Lookup Link · Zbl 0819.13001 · doi:10.1007/978-1-4612-5350-1
[11] S. Goto, N. Matsuoka, and T. T. Phuong, “Almost Gorenstein rings”, J. Algebra 379 (2013), 355-381. Digital Object Identifier: 10.1016/j.jalgebra.2013.01.025 Google Scholar: Lookup Link · Zbl 1279.13035 · doi:10.1016/j.jalgebra.2013.01.025
[12] H. Grauert and R. Remmert, Analytische Stellenalgebren, Grundl. Math. Wissen. 176, Springer, Berlin, 1971. Digital Object Identifier: 10.1007/978-3-642-65033-8 Google Scholar: Lookup Link · Zbl 0231.32001 · doi:10.1007/978-3-642-65033-8
[13] G.-M. Greuel, C. Lossen, and E. Shustin, Introduction to singularities and deformations, Springer, Berlin, 2007. Digital Object Identifier: 10.1007/3-540-28419-2 Google Scholar: Lookup Link · Zbl 1125.32013 · doi:10.1007/3-540-28419-2
[14] G.-M. Greuel, S. Laplagne, and F. Seelisch, “Normalization of rings”, J. Symbolic Comput. 45:9 (2010), 887-901. Digital Object Identifier: 10.1016/j.jsc.2010.04.002 Google Scholar: Lookup Link · Zbl 1200.13015 · doi:10.1016/j.jsc.2010.04.002
[15] M. Griffin, “Valuations and Prüfer rings”, Canadian J. Math. 26 (1974), 412-429. Digital Object Identifier: 10.4153/CJM-1974-042-1 Google Scholar: Lookup Link · Zbl 0259.13008 · doi:10.4153/CJM-1974-042-1
[16] J. Herzog and E. Kunz (editors), Der kanonische Modul eines Cohen-Macaulay-Rings, Lecture Notes in Mathematics 238, Springer, Berlin, 1971. Digital Object Identifier: 10.1007/BFb0059377 Google Scholar: Lookup Link · Zbl 0231.13009 · doi:10.1007/BFb0059377
[17] J. Herzog and E. Kunz, “Die Wertehalbgruppe eines lokalen Rings der Dimension \[1\]”, S.-B. Heidelberger Akad. Wiss. Math.-Natur. Kl. 1971:2 (1971), 27-67. Digital Object Identifier: 10.1007/978-3-642-46267-2 Google Scholar: Lookup Link · doi:10.1007/978-3-642-46267-2
[18] J. Jäger, “Längenberechnung und kanonische Ideale in eindimensionalen Ringen”, Arch. Math. (Basel) 29:5 (1977), 504-512. Digital Object Identifier: 10.1007/BF01220445 Google Scholar: Lookup Link · Zbl 0374.13006 · doi:10.1007/BF01220445
[19] T. de Jong, “An algorithm for computing the integral closure”, J. Symbolic Comput. 26:3 (1998), 273-277. Digital Object Identifier: 10.1006/jsco.1998.0211 Google Scholar: Lookup Link · Zbl 0932.13021 · doi:10.1006/jsco.1998.0211
[20] K. Kiyek and J. L. Vicente, Resolution of curve and surface singularities: in characteristic zero, Algebra and Applications 4, Kluwer, Dordrecht, 2004. Digital Object Identifier: 10.1007/978-1-4020-2029-2 Google Scholar: Lookup Link · Zbl 1069.14001 · doi:10.1007/978-1-4020-2029-2
[21] P. Korell, Combinatorics of valuations on curve singularities, Ph.D. thesis, Technische Universität Kaiserslautern, 2018, available at https://kluedo.ub.rptu.de/frontdoor/index/index/docId/5312.
[22] P. Korell, M. Schulze, and L. Tozzo, “Duality on value semigroups”, J. Commut. Algebra 11:1 (2019), 81-129. Digital Object Identifier: 10.1216/jca-2019-11-1-81 Google Scholar: Lookup Link · Zbl 1409.14050 · doi:10.1216/jca-2019-11-1-81
[23] E. Kunz, “The value-semigroup of a one-dimensional Gorenstein ring”, Proc. Amer. Math. Soc. 25 (1970), 748-751. Digital Object Identifier: 10.2307/2036742 Google Scholar: Lookup Link · Zbl 0197.31401 · doi:10.2307/2036742
[24] G. J. Leuschke, “Endomorphism rings of finite global dimension”, Canad. J. Math. 59:2 (2007), 332-342. Digital Object Identifier: 10.4153/CJM-2007-014-1 Google Scholar: Lookup Link · Zbl 1132.16012 · doi:10.4153/CJM-2007-014-1
[25] G. J. Leuschke, “Non-commutative crepant resolutions: scenes from categorical geometry”, pp. 293-361 in Progress in commutative algebra 1, edited by C. Francisco et al., de Gruyter, Berlin, 2012. Digital Object Identifier: 10.1515/9783110250404 Google Scholar: Lookup Link · Zbl 1254.13001 · doi:10.1515/9783110250404
[26] J. Lipman, “Stable ideals and Arf rings”, Amer. J. Math. 93 (1971), 649-685. Digital Object Identifier: 10.2307/2373463 Google Scholar: Lookup Link · Zbl 0228.13008 · doi:10.2307/2373463
[27] F. Delgado de la Mata, “Gorenstein curves and symmetry of the semigroup of values”, Manuscripta Math. 61:3 (1988), 285-296. Digital Object Identifier: 10.1007/BF01258440 Google Scholar: Lookup Link · Zbl 0692.13017 · doi:10.1007/BF01258440
[28] H. Matsumura, Commutative algebra, 2nd ed., Mathematics Lecture Note Series 56, Benjamin/Cummings, Reading, MA, 1980. · Zbl 0441.13001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.